Flonase Headache and Allergy Relief Acetaminophen Caplets Perspective: front
Hover to Zoom
Flonase Headache and Allergy Relief Acetaminophen Caplets Perspective: back
Hover to Zoom
Flonase Headache and Allergy Relief Acetaminophen Caplets Perspective: left
Hover to Zoom
Flonase Headache and Allergy Relief Acetaminophen Caplets Perspective: right
Hover to Zoom
Flonase Headache and Allergy Relief Acetaminophen Caplets Perspective: top
Hover to Zoom
Flonase Headache and Allergy Relief Acetaminophen Caplets Perspective: bottom
Hover to Zoom

Flonase Headache and Allergy Relief Acetaminophen Caplets

4.61(1111)View All Reviews
48 countUPC: 0035310034649
Purchase OptionsSold and Shipped by
$20.37

Product Details

Flonase Headache and Allergy Relief caplets relieve allergy headache pain, stuffy nose, nasal congestion, sneezing, itchy, watery eyes and runny nose, plus sinus pain and pressure. This allergy medicine delivers fast and powerful multi-symptom indoor and outdoor relief during allergy season and year-round. Formulated with acetaminophen 650 mg, chlorpheniramine maleate four mg and phenylephrine HCl 10 mg per two-caplet dose, this allergy medication is a pain reliever, antihistamine and nasal decongestant that relieves allergy headache pain and the congestion that causes it, as well as relieves sinus pain and pressure and other allergy symptoms. Flonase Headache and Allergy Relief Caplets provide relief of allergy symptoms caused by allergens including pollen, mold, dust and pet dander.

  • One package of 48 Flonase Allergy Relief caplets with a cool flavor coating
  • The only allergy brand to relieve headache pain plus allergy symptoms
  • Formulated with pain reliever acetaminophen 650 mg, antihistamine chlorpheniramine maleate four mg and nasal decongestant phenylephrine HCl 10 mg per two caplet dose
  • Two pills defeat allergy headache pain and the congestion that causes it, fast
  • Adults and children 12 years and older swallow two caplets every four-six hours; Do not take more than 10 caplets in any 24-hour period
  • Allergy pain relief from the number one doctor recommended brand for allergy relief
  • Flexible Spending Account / Health Savings Account Eligible

Shipping & Return Information

Ratings and Reviews

Pay Less Super Markets is not responsible for the content provided in customer ratings and reviews. For more information, visit our Terms and Conditions.


  • Reviews

    Average Customer Rating
    4.61(1111)
    5
    (779)
    4
    (248)
    3
    (74)
    2
    (6)
    1
    (4)